Volume 34, Issue 2
Certain Results for the 2-Variable Peters Mixed Type and Related Polynomials

Ghazala Yasmin


Anal. Theory Appl., 34 (2018), pp. 147-164.

Preview Full PDF BiBTex 180 650
  • Abstract

In this article, the 2-variable general polynomials are taken as base with Peters polynomials to introduce a family of 2-variable Peters mixed type polynomials. These polynomials are framed within the context of monomiality principle and their properties are established. Certain summation formulae for these polynomials are also derived. Examples of some members belonging to this family are considered and numbers related to some mixed special polynomials are also explored.

  • History

Published online: 2018-07

  • Keywords

  • AMS Subject Headings

  • Cited by